# SDR UALA2013022601159

- Difficulty date: February 26, 2013
- Submitted: March 4, 2013
- Operation: Air carrier
- Aircraft: N793UA
- Make and model: Boeing 777222
- Aircraft serial: 26946
- Aircraft time: 68,649 hours, 9,803 cycles
- Engine: Pwa PW40903
- System (JASC): 2350 · Audio Integrating System
- Part: Amu
- Part number: 5700110
- Part serial: 34
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FIRST OBSERVER`S RADIO POSITION MALFUNCTIONED.  REPLACED AUDIO MANAGEMENT UNIT PER AMM, TEST PASSED ALL AUDIO AND COM.  OPS CHECKED GOOD.
